Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I am having breathlessness which is getting worsen

hi i am a 24yrs old african american female who has recently been having breathlessness which is getting worser, chest pain(tightness), tightness (throbbing) in head , light headedness, feeling dizzy, nauseous, also have had bone and joint pain since 2007, feeling clammy in hands and feet, really cold in hands and feet, sweaty hands and feet, when i get the tightness in chest it also occurs in my face muscles they kind of stiffen up(especially on my L side of face), i also suffer from nerve pain. I have an appointment with an ENT Doctor and would like to know what i might be able to say at my appointment in April
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  370
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi Cheetara
Welcome to HCM
Read your prob, all symptomes which you have are due to eighter respiratory or cardiac cause. so you should get Xray chest, ECG, CBC ESR ,along with it you should monitor your blood pressure. as this is also cause of high blood pressure. discuss it with your doc n start proper treatment.
Dr aseem 9982583020
Answered: Sun, 17 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor